# SDR HEEA064829

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6992
- Make and model: Bell 222U
- Aircraft serial: 47521
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Failed
- Location: Atc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATC NOT ABLE TO PICK UP OVER 10 MILES OUT.
